Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 175 downloads ] [ 0 comments ]
@inproceedings{bobo2017stochastic,
  title={Stochastic completeness for graphs with curvature dimension conditions},
  author={Bobo Hua, and Yong Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403144447415699015},
  booktitle={Advances in Mathematics},
  volume={306},
  pages={279-302},
  year={2017},
}
Bobo Hua, and Yong Lin. Stochastic completeness for graphs with curvature dimension conditions. 2017. Vol. 306. In Advances in Mathematics. pp.279-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403144447415699015.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved